# SDR IPXA2017022114295

- Difficulty date: February 4, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA36772
- Condition: Damaged
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BS 840 SHEAR TIE DAMAGED, BETWEEN LONGERONS 48-49L.  REPAIRED THE SHEAR TIE IAW SRM 53-00-06, REPAIR 1, FIG 201. (MAJOR)
